MAUDE Adverse Event Report: COOK INC MELKER EMERGENCY CUFFED CRICOTHYROTOMY CATHETER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC MELKER EMERGENCY CUFFED CRICOTHYROTOMY CATHETER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number G29432
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.(b)(4).
 
Event or Problem Description
It was reported that the tip of the dilator from the melker emergency cuffed cricothyrotomy catheter set was found to be broken when the package was opened.The device was not used on the patient, and there were no injuries or additional procedures.

Brand Name
MELKER EMERGENCY CUFFED CRICOTHYROTOMY CATHETER SET
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7379463
Report Number1820334-2018-00900
Device Sequence Number1221092
Product Code JOH
UDI-Device Identifier00827002294325
UDI-Public(01)00827002294325(17)180205(10)5634105
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG29432
Device Catalogue NumberC-TCCSB-500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1